Header logo is

Shortest node-disjoint paths on random graphs

2014

Article

pio


Author(s): De Bacco, Caterina and Franz, Silvio and Saad, David and Yeung, C H
Journal: Journal of Statistical Mechanics: Theory and Experiment
Volume: 2014
Number (issue): 7
Pages: P07009
Year: 2014
Publisher: IOP Publishing

Department(s): Physics for Inference and Optimization
Research Project(s): Distributed routing optimization
Bibtex Type: Article (article)

URL: http://iopscience.iop.org/article/10.1088/1742-5468/2014/07/P07009/meta

Links: Preprint

BibTex

@article{de2014shortest,
  title = {Shortest node-disjoint paths on random graphs},
  author = {De Bacco, Caterina and Franz, Silvio and Saad, David and Yeung, C H},
  journal = {Journal of Statistical Mechanics: Theory and Experiment},
  volume = {2014},
  number = {7},
  pages = {P07009},
  publisher = {IOP Publishing},
  year = {2014},
  url = {http://iopscience.iop.org/article/10.1088/1742-5468/2014/07/P07009/meta}
}